MAUDE Adverse Event Report: MICROVENTION, INC. V-TRAK; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MICROVENTION, INC. V-TRAK; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 100204HS-V
Medical Device Problem Code Difficult or Delayed Positioning (1157)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was implanted in the patient and not returned to the manufacturer for evaluation.Procedural or medical imaging was not provided.Without the return and physical evaluation of the device, the investigation is unable to determine if a condition existed that would have caused or contributed to the reported event.A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.
 
Event or Problem Description
It was reported that during a procedure the coil did not release.A second controller of a different lot was used; however, the same failure was experienced.It was reported that standard technical recommendations were followed, including moistening the gold tip of the coil and rotating the controller to facilitate release.Despite these efforts, the audible release signal was not heard on any attempt, and the indicator light changed from green to orange without confirming deployment.It was reported that under fluoroscopic guidance, the coil was confirmed not to have released.The physician proceeded to remove the system, and through counter-traction, the coil detached while remaining within the microcatheter.The coil was then positioned within the aneurysm using advancement maneuvers with the pusher, where it was ultimately implanted.There was no patient injury.It is indicated that the patient was in good clinical condition.

Brand Name
V-TRAK
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key24540365
Report Number2032493-2026-00157
Device Sequence Number9229535
Product Code KRD
UDI-Device Identifier00816777020604
UDI-Public(01)00816777020604(11)251112(17)301031(10)0001452712
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K161452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100204HS-V
Device Lot Number0001452712
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2026
Initial Report FDA Received Date03/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
V-GRIP DETACHMENT CONTROLLER, LOT 0000715221; V-GRIP DETACHMENT CONTROLLER, LOT 0000799351
Patient Age59 YR
Patient SexFemale